MAUDE Adverse Event Report: NEOCIS INC. YOMI ROBOTIC SYSTEM; DENTAL NAVIGATION SYSTEM

NEOCIS INC. YOMI ROBOTIC SYSTEM; DENTAL NAVIGATION SYSTEM
Model Number DRW-1000-00
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Numbness (2415)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a dental implant procedure with yomi, the patient reported numbness around the implant site.Follow-up with the customer noted the patient remains symptomatic and no medical intervention was planned at this time.The yomi system was used for surgical planning and osteotomies, but the implants were not placed with robotic guidance.
 
Additional Manufacturer Narrative
Device was not returned.No additional information on the patient's condition could be obtained at this time.The yomi system was used for surgical planning and osteotomies, but the implants were not placed with robotic guidance.A review of post operative files showed the implant was placed outside of the planned path.It was confirmed that the yomilink bone was used off-label, with only two screws, where the minimum is three.This off-label use increases the risk of a link shift and impacts the system accuracy.Other possible contributing factors include tracker end effector not being seated properly on the kinematic mount or not connected properly to the patient tracker arm, the system being out of calibration, or incorrect tool mismeasurement.Review of the case noted the user deleted the automatically segmented nerve and defined a custom nerve.The event was attributed to user error.

Brand Name
YOMI ROBOTIC SYSTEM
Common Device Name
DENTAL NAVIGATION SYSTEM
Manufacturer (Section D)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer (Section G)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer Contact
jorge fernandes
545 nw 26th st
unit 700
miami, FL 33127
MDR Report Key25681057
Report Number3012787974-2026-80099
Device Sequence Number14616681
Product Code PLV
UDI-Device Identifier00810004900004
UDI-Public(01)00810004900004
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K1611399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRW-1000-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown